# SDR AALA201811219008

- Difficulty date: November 19, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 25,896 hours, 10,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE IS EXTENDING OUT OF THE SLIDE COMPARTMENT.  REPLACED LOOSE FASTENER IN L1 ESCAPE SLIDE COVER PER SRM 52-10-02.  INSTALLED L1 ESCAPE SLIDE ASSEMBLY IAW CARD 25-94-10.
